# SDR ASAA2015040111203

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 28,747 hours, 8,879 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM APPEARS TO BE LOCKED UP.  ACFT GROUNDED.  REBOOTED SATCOM SYS REF FIM 23-15-00-23-801.  NO HISTORY 30 DAYS.  GROUND VERIFICATION GOOD.
